I am overweight and changed my diet and started exercising. This has been effective as I have been losing about 2 lbs a week. However, as my weight goes down and my body gets smalled, my stomach is getting larger and distended. I use the Mirena IUC and took a pregnancy test about 2 months ago and it was negative, so I am almost positive that I am not pregnant. I currently look like I am about 5 months pregnant. I don't know what is going on here or why this is happening. Can anyone help me??
Thanks for writing to the forum!
This happens with anyone who is losing weight. Abdominal weight is the one most difficult to shed. Along with your weight loss program build in some abdominal exercises that will tone your abdominal muscles and help you shed abdominal fat. You could learn these at any yoga center.
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.